Journal of Differential Geometry

Symplectic deformations of Calabi-Yau threefolds

P. M. H. Wilson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 45, Number 3 (1997), 611-637.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459845

Digital Object Identifier
doi:10.4310/jdg/1214459845

Mathematical Reviews number (MathSciNet)
MR1472891

Zentralblatt MATH identifier
0885.32025

Subjects
Primary: 14J32: Calabi-Yau manifolds
Secondary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13] 32J17: Compact $3$-folds

Citation

Wilson, P. M. H. Symplectic deformations of Calabi-Yau threefolds. J. Differential Geom. 45 (1997), no. 3, 611--637. doi:10.4310/jdg/1214459845. https://projecteuclid.org/euclid.jdg/1214459845


Export citation

References

  • [1] J.W. Bruce and C.T.C. Wall, On the classi cation of cubic surfaces, J. London Math. Soc. 19 (1979) 245-256.
  • [2] P. Candelas, A. Font, D.R. Morrison and S. Katz, Mirror symmetry for two parameter models - II, Nuclear Phys. B 429 (1994) 626-674.
  • [3] M. Demazure, Surfaces de Del Pezzo, Seminaire sur les singularites des surfaces (M. Demazure, H. Pinkham and B. Teissier, eds.), Lecture Notes in Math. Vol. 777, Springer, Berlin, 1980, 23-70.
  • [4] R. Friedman, Simultaneous resolution of threefold double points, Math. Ann. 274 (1986) 671-689.
  • [5] M. Gross, The deformation space of Calabi-Yau n-folds with canonical singularities can be obstructed, Mirror symmetry, II (B. Greene and S.-T. Yau, eds.), Stud. Adv. Math., Vol 1, Amer. Math. Soc. and Internat. Press, 1996, 401-411.
  • [6] M. Gross, Deforming Calabi-Yau threefolds, to appear in Math. Ann, 1997.
  • [7] F. Hidaka and K. Watanabe, Normal Gorenstein surfaces with ample anti-canonical divisor, Tokyo J. Math. 4 (1981) 319-330.
  • [8] M. Kontsevich, Homological algebra of mirror symmetry, Proc. ICM, Zurich 1994, Birkhauser, Basel, 1995, 120-139.
  • [9] E. J. N. Looijenga, Isolated singular points on complete intersections, Cambridge Univ. Press, 1984.
  • [10] D. McDu, Elliptic methods in symplectic geometry, Bull. Amer. Math. Soc. 23 (1990) 311-358.
  • [11] D. McDu and D. Salamon, J-holomorphic curves and quantum cohomology, Univ. Lecture Series, Vol. 6, Amer. Math. Soc. 1994.
  • [12] M. Reid, Canonical 3-folds, Geometrie algebrique, (A. Beauville ed.), Angers 1979, Sijtho and Noordho, The Netherlands, 1990, 273-310.
  • [13] M. Reid, Canonical 3-folds, Minimal models of canonical 3-folds, Algebraic varieties and analytic varieties, (S. Iitaka ed.), Adv. Stud. Pure Math. Vol. 1, Kinokuniya, Tokyo and North Holland, Amsterdam, 1983, 395-418.
  • [14] M. Reid, Canonical 3-folds, Nonnormal del Pezzo surfaces, Publ. Res. Inst. Math. Sci., Kyoto, 30 (1994) 695-727.
  • [15] Y. Ruan, Symplectic topology and extremal rays, Geom. Funct. Anal. 3 (1993) 395-430.
  • [16] Y. Ruan, Topological sigma model and Donaldson type invariants in Gromov theory, to appear in Duke J. Math.
  • [17] Y. Ruan and G. Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259-367.
  • [18] J.-C. Sikorav, Some properties of holomorphic curves in almost complex manifolds, Holomorphic curves in symplectic geometry, (M. Audin and J. Lafontaine eds), Ch. V, Birkhauser, Progr. Math. Vol. 117, Basel-Boston, 1994, 165-190.
  • [19] C. T. C. Wall, Classification problems in Differential topology V. On certain 6- manifolds, Invent. Math. 1 (1966) 355-374.
  • [20] P. M. H. Wilson, Calabi-Yau manifolds with large Picard number, Invent. Math. 98 (1989) 139-155.
  • [21] P. M. H. Wilson, The Kahler cone on Calabi-Yau threefolds, Invent. Math. 107 (1992) 561-583 Erratum, Invent. Math. 114 (1993) 231-233.
  • [22] P. M. H. Wilson, Elliptic ruled surfaces on Calabi-Yau threefolds, Math. Proc. Cambridge Philos. Soc. 112 (1992) 45-52.